Extensions of unbounded topological spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998), pp. 123-135.
@article{RSMUP_1998__100__123_0,
     author = {Caterino, Alessandro and Guazzone, Stefano},
     title = {Extensions of unbounded topological spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {123--135},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {100},
     year = {1998},
     zbl = {0977.54021},
     mrnumber = {1675263},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1998__100__123_0/}
}
TY  - JOUR
AU  - Caterino, Alessandro
AU  - Guazzone, Stefano
TI  - Extensions of unbounded topological spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1998
DA  - 1998///
SP  - 123
EP  - 135
VL  - 100
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1998__100__123_0/
UR  - https://zbmath.org/?q=an%3A0977.54021
UR  - https://www.ams.org/mathscinet-getitem?mr=1675263
LA  - en
ID  - RSMUP_1998__100__123_0
ER  - 
Caterino, Alessandro; Guazzone, Stefano. Extensions of unbounded topological spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998), pp. 123-135. http://www.numdam.org/item/RSMUP_1998__100__123_0/

[1] A. Caterino - G. D. FAULKNER - M. C. VIPERA, Construction of compactifications using essential semilattice homomorphisms, Proc. Amer. Math. Soc., 116 (1992), pp. 851-860. | MR 1111215 | Zbl 0772.54017

[2] A. Caterino, ESH which induce βN, Rend. Mat. Univ. Trieste, 25 (1993), pp. 57-66. | Zbl 0848.54017

[3] R.E. Chandler, Hausdorff Compactifications, Marcel Dekker, New York (1976). | MR 515002 | Zbl 0338.54001

[4] U.N.B. Dissanayake - K.P.R. Sastry, Locally Lindelöf spaces, Indian J. Pure Appl. Math., 18 (1987), pp. 876-881. | MR 914633 | Zbl 0626.54029

[5] S.T. Hu, Boundedness in a topological space, J. Math. Pures Appl., 28 (1949), pp. 287-320. | MR 33527 | Zbl 0041.31602

[6] K.D. Magill Jr., N-points compactifications, Amer. Math. Monthly, 72 (1965), pp. 1075-1081. | MR 185572 | Zbl 0137.16202

[7] S.A. Naimpally - B.D. Warrack, Proximity Spaces, Cambridge University Press, Cambridge (1970). | MR 278261 | Zbl 0206.24601

[8] V.V. Tkachuk, Almost Lindelöf and Locally Lindelöf spaces, Izvestiya VUZ. Matematika, 32 (1988), pp. 84-88. | MR 941256 | Zbl 0666.54014